×

zbMATH — the first resource for mathematics

Edge-colorability of graph bundles. (English) Zbl 0505.05034

MSC:
05C15 Coloring of graphs and hypergraphs
55R65 Generalizations of fiber spaces and bundles in algebraic topology
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Biggs, N., ()
[2] Bondy, J.A.; Murty, U.S.R., ()
[3] Do˝rfler, W.; Music, H., A bibliographical survey of products of graphs, (1981), Typescript
[4] Fiorini, S.; Wilson, R.J., Edge-colorings of graphs, (), 103-126
[5] Gross, J.L., Voltage graphs, Discrete math., 9, 239-246, (1974) · Zbl 0286.05106
[6] Husemoller, D., ()
[7] Kotzig, A., 1-factorization of Cartesian products of regular graphs, J. graph theory, 3, 23-34, (1979) · Zbl 0395.05059
[8] Mahmoodian, E.S., On edge-colorability of Cartesian products of graphs, Canad. math. bull., 24, 107-108, (1981) · Zbl 0473.05030
[9] {\scT. Pisanski and J. Vrabec}, Graph bundles, submitted. · Zbl 0505.05034
[10] Sabidussi, G., Graphs with a given group and given graph-theoretical properties, Canad. J. math., 9, 515-525, (1957) · Zbl 0079.39202
[11] Vizing, V.G., On an estimate of the chromatic class of ap-graph, Diskret. analiz, 3, 25-30, (1964), [Russian]
[12] Waller, D.A., Pullbacks in the category of graphs, (), 637-642 · Zbl 0336.05122
[13] White, A.T.; Beineke, L.W., Topological graph theory, (), 15-49
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.